# SDR P5CA9500577

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO CORNER SKIN RIGHT BODY GEAR SHOCK STRUT INBOARD DOOR AFT UPPER END.  REPAIRED PER BOEING SRM 52-80-02 FIG 1.
